# SDR HEEA955933

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- Engine: Allsn 250C30S
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser Cover
- Part number: 23051099
- Condition: Air Leak
- Location: Compressor
- Part time: 2,444 hours
- Component: 23051643
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ENGNE REMOVED DUE TO LOW POWER AND TURBINE OVERHAUL.  UPON INSPECTION OF COMPRESSOR PARTS NOTED THE FOLLOWING:  AIR LEAK AT SPLIT LINE OF DIFFUSER COVER PLATE DUE TO EXCESSIVE DOUBLER WELDS.  NOTE:  REPLACED PART  AND CURED PROBLEM. INSTALLED NEW DIFFUSER COVER PLATE.
